Alert archive / Arizona / Flash Flood Warnings in 2012

Flash Flood Warning 171, NWS Las Vegas, NV

August 29, 2012Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Aug 29, 2012, 3:34 PM MST for Mohave County, Arizona. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 29, 2012, 3:34 PM MST (22:34 UTC)
Expired
Aug 29, 2012, 5:30 PM MST
In force
116 min
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County Mohave County, AZ

The radar

The Las Vegas radar (KESX), 77 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Las Vegas, NV (KVEF), launched 12:00Z, 10.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Las Vegas, NV at 12:00Z on 2012-08-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Las Vegas, NV at 12:00Z on 2012-08-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3526 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WGUS55 KVEF 292234
FFWVEF
AZC015-300030-
/O.NEW.KVEF.FF.W.0171.120829T2234Z-120830T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
334 PM MST WED AUG 29 2012

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...

* UNTIL 530 PM MST.

* AT 329 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  VERY HEAVY RAIN FROM A THUNDERSTORM 7 MILES SOUTHEAST OF PIERCE
  FERRY AND ANTARES ROADS...OR 33 MILES NORTH OF KINGMAN...MOVING   
  NORTH AT 10 MPH. UP TO ONE AND A HALF INCHES IS ESTIMATED TO HAVE
  FALLEN IN THE WARNING AREA.

* LOCATIONS IMPACTED INCLUDE...
  STOCKTON HILL ROAD...PIERCE FERRY ROAD AND ANTARES ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3580 11422 3584 11406 3560 11362 3547 11410

$$

JA
2 follow-up statements
745 
WGUS75 KVEF 292320
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
420 PM MST WED AUG 29 2012

AZC015-300030-
/O.CON.KVEF.FF.W.0171.000000T0000Z-120830T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
420 PM MST WED AUG 29 2012

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM MST FOR
CENTRAL MOHAVE COUNTY...

AT 416 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAIN.  THESE STORMS WERE 
LOCATED NEAR PIERCE FERRY AND ANTARES ROADS...OR 40 MILES NORTH OF 
KINGMAN. THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE NEARLY 
STATIONARY.

LOCATIONS IMPACTED INCLUDE...
STOCKTON HILL ROAD...PIERCE FERRY ROAD AND ANTARES ROAD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
AREA ROADWAYS. FLASH FLOODING IS NATURES NUMBER ONE KILLER. TO ESCAPE
RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO CROSS A FLOODED
ROADWAY OR WALK THROUGH FLOODWATERS. TURN AROUND...DONT DROWN!

REPORT FLOODING BY POSTING YOUR REPORT TO THE LAS VEGAS NATIONAL
WEATHER SERVICE FACEBOOK PAGE...OR BY USING THE TWITTER HASHTAG...
NWSVEGAS.

&&

LAT...LON 3580 11422 3584 11406 3560 11362 3547 11410

$$

JH
684 
WGUS75 KVEF 300022
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
522 PM MST WED AUG 29 2012

AZC015-300031-
/O.EXP.KVEF.FF.W.0171.000000T0000Z-120830T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-
522 PM MST WED AUG 29 2012

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM MST FOR CENTRAL
MOHAVE COUNTY...

THERE HAS NOT BEEN ANY RAINFALL FOR AWHILE IN THE WARNED AREA NEAR 
AND SOUTH OF THE INTERSECTION OF PIERCE FERRY...STOCKTON HILL AND 
ANTARES ROADS. ANY FLOODING WHICH MAY HAVE OCCURRED SHOULD BE 
SUBSIDING. 

LAT...LON 3580 11422 3584 11406 3560 11362 3547 11410

$$

JH

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 29, 10:20 AM MST, 5 hours 14 minutes earlier.

Area forecast discussion, Aug 29, 10:20 AM MST, 5 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
1020 AM PDT WED AUG 29 2012

.SYNOPSIS...A MOIST AND UNSTABLE AIRMASS WILL SPREAD ACROSS THE
REGION THROUGH FRIDAY BRINGING AN INCREASING CHANCE OF SHOWERS AND
THUNDERSTORMS TO MUCH OF THE FORECAST AREA. TEMPERATURES WILL REMAIN
SEVERAL DEGREES ABOVE NORMAL TODAY AND THEN COOL TO AROUND NORMAL
THURSDAY AND INTO THE WEEKEND.
&&

.UPDATE...THE SURFACE ANALYSIS THIS MORNING REVEALED DEWPOINTS WERE
UP ABOUT 10 DEGREES F ACROSS CLARK AND MOHAVE COUNTIES WITH READINGS
IN THE UPPER 40S TO TO MID 50S. THE 12Z LAS VEGAS SOUNDING SHOWED
AROUND 0.8 OF AN INCH OF PRECIPITABLE WATER WITH A SOMEWHAT STABLE
THERMAL PROFILE AND A LIFTED INDEX NEAR 0. MOISTURE IS FORECAST TO
CONTINUE TO INCREASE THROUGH THE DAY WITH THE 12Z NAM INDICATING
AROUND 1.25 INCHES WORKING UP THROUGH CENTRAL CLARK COUNTY BY THIS
AFTERNOON. THIS INCREASE IN MOISTURE WILL DESTABILIZE THE AIRMASS A
LITTLE AND AND COMBINE WITH ALMOST FULL SURFACE HEATING FOR
CONVECTION DEVELOPING OVER THE MOUNTAINS OF SOUTHERN NEVADA...
NORTHWEST ARIZONA AND EASTERN SAN BERNARDINO COUNTY THIS AFTERNOON.
STRONG WIND GUSTS WILL BE THE PRIMARY HAZARD WITH THESE STORMS AS
THE BOUNDARY LAYER REMAINS RELATIVELY DRY. ALSO WESTERN SAN
BERNARDINO COUNTY SHOULD SEE ISOLATED THUNDERSTORMS MOVING OFF THE
MOUNTAINS NEAR BIG BEAR. THE INHERITED FORECAST HAD THESE GENERAL
TRENDS COVERED BUT A MINOR UPDATE WAS MADE TO KEEP THE MENTION OF
ISOLATED THUNDERSTORMS OVER SOUTHERN CLARK COUNTY THIS EVENING.

IT IS WORTH NOTING THAT THE 12Z NAM AND GFS DO NOT INDICATE
MUCH...IF ANY...DRYING TREND FOR THE UPCOMING WEEKEND AS THE
SCOURING INFLUENCE OF THE WEST COAST TROUGH HAS BEEN MINIMIZED. WE
WILL SEE WHAT THE 12Z ECMWF DEPICTS BEFORE MAKING ANY SIGNIFICANT
CHANGES.
&&

.AVIATION...FOR MCCARRAN...WINDS SHOULD FAVOR DIURNAL DIRECTIONAL
TRENDS THROUGH WEDNESDAY NIGHT. SPEEDS WILL MAINLY BE 5-10 KTS
THOUGH INCREASE TO AS HIGH AS 12 KTS WITH GUSTS TO 15-20 KTS AT
TIMES IN THE AFTERNOON HOURS ON WEDNESDAY. FEW-SCT CLOUDS AOA 10K
FEET WITH A FEW ISOLATED SHRA/TSRA POSSIBLE FROM AROUND 20Z
WEDNESDAY TO 03Z THURSDAY IN THE MOUNTAINS AROUND THE LAS VEGAS
VALLEY. THERE IS A POTENTIAL FOR SHRA/TSRA TO MOVE INTO THE VALLEY
LATE THIS AFTERNOON INTO THIS EVENING. FOR NOW...HAVE INCLUDED VCSH
FROM 23Z THROUGH 03Z. GUSTY AND ERRATIC WINDS FROM ANY SHRA/TSRA OR
OUTFLOW BOUNDARIES MAY OCCUR ALONG WITH REDUCED CIGS. TEMPERATURES
WILL REMAIN AOA 100F FROM 19Z WEDNESDAY THROUGH 03Z THURSDAY.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...OVERNIGHT EXPECT DRY CONDITIONS WITH WINDS FAVORING
DIURNAL TRENDS AND FEW-SCT CLOUDS AT TIMES AOA 10K FEET. ON
WEDNESDAY SCT SHRA/TSRA ARE POSSIBLE AFTER 18Z IN MOHAVE COUNTY WITH
ISOLATED ACTIVITY POSSIBLE IN CLARK...LINCOLN AND SAN BERNARDINO
COUNTIES. GUSTY AND ERRATIC WINDS MAY OCCUR IN AND NEAR ANY
SHRA/TSRA OTHERWISE EXPECT WINDS TO FAVOR DIURNAL DIRECTIONAL
TRENDS. GUSTS TO AROUND 20 KTS ARE EXPECTED IN THE OWENS VALLEY IN
THE AFTERNOON AND EARLY EVENING. SCT-BKN CLOUDS AOA 7K-10K FEET EAST
OF A KELY-KDRA-KDAG LINE...OTHERWISE CLOUDS SHOULD BE MORE IN THE
FEW RANGE.
&&

.PREV DISCUSSION...
411 AM PDT WED AUG 29 2012

.SHORT TERM...TODAY THROUGH FRIDAY...ITEMS OF NOTE SO FAR OVERNIGHT
ARE A THICK BAND OF CLOUD COVER OVER THE NORTHWESTERN CWA THAT IS
LIFTING NORTH AND HAS POSSIBLY PRODUCED AN EMBEDDED LIGHT SHOWER OR
VIRGA OVER INYO AND NYE COUNTIES. OTHERWISE THERE HAS BEEN A FEW TO
SCATTERED MID LEVEL CLOUDS ELSEWHERE ACROSS THE AREA.

THE WEATHER IS EXPECTED TO GET MORE ACTIVE THROUGH AT LEAST FRIDAY
AS AN UNSTABLE AND MOIST AIRMASS GETS  ADVECTED INTO THE FORECAST
AREA BY THE UPPER LEVEL STEERING FLOW. THE FORECASTED 850-500MB
THETA E RIDGE SUGGESTS THE BEST POTENTIAL FOR STORMS TODAY WILL BE
OVER MOHAVE COUNTY WHERE PW VALUES ARE FORECAST TO BE BETWEEN 1.00
AND 1.25 INCHES THIS AFTERNOON WITH LIFTED INDICES OF -2 TO -3
DEGREES CELSIUS AND CAPE VALUES BETWEEN 200 AND 800 J/KG. CONDITIONS
ARE FORECAST TO BE MORE STABLE AND LESS MOIST FURTHER WEST AND NORTH
WHERE ONLY A SLIGHT CHANCE OF A STORM IS FORECAST AND MAINLY OVER
THE MOUNTAINS.

MORE FAVORABLE CONDITIONS ARE EXPECTED THURSDAY AS THE ONE INCH PW
LINE ENCOMPASSES THE SOUTHERN HALF OF THE AREA WITH .75 TO 1.00 PW
FORECAST ACROSS THE NORTH. THUNDERSTORM COVERAGE WILL BE MORE
WIDESPREAD AND POSSIBLY MORE ORGANIZED WITH STRONGER WIND SPEEDS
ALOFT. ALSO ON THURSDAY...WHAT IS EXPECTED TO BE A WEAKENING
HURRICANE ILEANA WILL CROSS THE 20N LATITUDE LINE AND TURN WEST AS
IT ENCOUNTERS COOLER WATER TEMPERATURES. THE LATEST GFS FORECASTS
SOME OF ILEANAS MID AND HIGH LEVEL MOISTURE GETTING PULLED NORTH AND
EAST INTO THE SOUTHEASTERN PORTIONS OF THE FORECAST AREA AND COULD
BECOME A CONTRIBUTING FACTOR FOR HEAVY RAINFALL POTENTIAL OVER THIS
REGION ON FRIDAY. FRIDAY LOOKS INTERESTING IN MANY WAYS WITH 70 KNOT
WINDS ASSOCIATED WITH A PACIFIC TROUGH MOVING ACROSS THE AREA. THIS
WILL PROVIDE DYNAMIC SUPPORT FOR MORE ORGANIZED...LONGER LASTING
CONVECTION. PROVIDED THAT MODEL FORECASTS DO NOT CHANCE MUCH OVER
THE NEXT DAY OR TWO...A FLASH FLOOD WATCH MAY BE NECESSARY FOR
FRIDAY. GIVEN THE FORECASTED ATMOSPHERIC PROFILE OF DRIER LOW LEVELS
AND MOIST MID LEVELS ON FRIDAY...STRONG WIND GUSTS WILL BE POSSIBLE
WITH STORMS.

TEMPERATURES TODAY WILL BE SIMILAR TO YESTERDAY AND THEN COOL TO
NEAR NORMAL THURSDAY DUE TO AN INCREASE IN CLOUD COVER AND A BETTER
CHANCE FOR SHOWERS.

.LONG TERM...MODELS FINALLY SEEM TO BE IN BETTER AGREEMENT FOR THE
START OF SEPTEMBER WITH THE HANDLING THE MAIN FEATURES AT THIS TIME.
A MID/UPPER LEVEL TROUGH IS EXPECTED TO APPROACH FROM THE WEST ON
SATURDAY AND MOVE ACROSS NEVADA INTO UTAH SATURDAY NIGHT. WE KEPT IN
THE POSSIBILITY OF SHOWERS AND THUNDERSTORMS ON SATURDAY MORNING
ACROSS MOHAVE...LINCOLN AND CENTRAL NYE COUNTIES AS THERE IS DECENT
INSTABILITY AND CAPE SHOWN AHEAD OF THE APPROACHING TROUGH AND THIS
FEATURE WOULD HELP TO ENHANCE CONVECTION. BY SATURDAY AFTERNOON AS
THE TROUGH AXIS PUSHES FURTHER INLAND DRIER AND MORE STABLE AIR IS
SHOWN TO SPREAD EAST WHICH SHOULD END THE POTENTIAL FOR
THUNDERSTORMS IN CENTRAL NYE COUNTY AND WESTERN LINCOLN COUNTY. WE
MAY BE A LITTLE TOO HIGH ON POPS IN CLARK COUNTY BUT LAST SATURDAY
ACTIVITY DEVELOPED EVEN THOUGH WE WERE SUPPOSED TO BE DRIED OUT SO I
KEPT IN POPS IN MOST AREAS. THE TROUGH AXIS IS FORECAST TO BE
PROCEEDED BY AN 80 KT+ JET AT 250 MB ACROSS CENTRAL AND SOUTHERN
NEVADA WHICH SHOULD HELP TO INCREASE WINDS ESPECIALLY IN THE
AFTERNOON AND EARLY EVENING HOURS. DESPITE THE WINDFIELDS SHOWING A
NICE ALIGNMENT MODELS ARE NOT BRINGING THE STRONGER WINDS ALOFT DOWN
BUT IT IS HARD TO SEE A TROUGH PASSING BY AND NOT KICKING UP WINDS
SO WE KEPT IN BREEZY TO LOCALLY WINDY CONDITIONS ACROSS
INYO...ESMERALDA AND CENTRAL NYE COUNTIES FOR THIS TIME FRAME.

BY SUNDAY DRIER AIR SHOULD SPREAD FURTHER EAST HOWEVER IT DOES NOT
LOOK LIKE IT WILL MAKE IT INTO MOHAVE COUNTY AND EVEN POSSIBLY
EASTERN LINCOLN AND FAR EASTERN SAN BERNARDINO COUNTIES AND WE LEFT
IN THE POSSIBILITY OF AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS
THERE. BY LABOR DAY INTO TUESDAY RIDGING IN THE MID AND UPPER LEVELS
IS EXPECTED TO BUILD BACK INTO THE AREA. THIS WILL TRAP ANY MOISTURE
LEFT OVER MOHAVE COUNTY AND RECYCLE IT AND THUS I KEPT IN POPS FOR
THEN IN THE AFTERNOON AND EVENING. WITH 500 MB HEIGHTS PROGGED TO BE
AT OR ABOVE 591 DM I ALSO INCREASED MAX TEMPS FOR LABOR DAY AND
TUESDAY WHICH WOULD PUT THEM ABOUT 5 DEGREES ABOVE NORMAL. THIS IS
IN-LINE WITH THE WARMER ECMWF MOS AND ECMWF BIAS-CORRECTED GUIDANCE
MAX TEMPS. OTHERWISE EXPECT DRY CONDITIONS ALTHOUGH QUITE A BIT OF
MID AND HIGH LEVEL MOISTURE IS SHOWN IN THE ECMWF AND GFS BY TUESDAY
INTO WEDNESDAY WHICH MAY LIMIT HEATING. HOWEVER THE RIDGE ALOFT
SHOULD PROMOTE LOTS OF SINKING AIR AND A WARM LAYER ALOFT THAT
OUTSIDE OF MOHAVE COUNTY SHOULD LIMIT THE EXTENT OF VERTICAL CLOUD
DEVELOPMENT.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
NV...NONE.
AZ...NONE.
CA...NONE.
&&

UPDATE...ADAIR
AVIATION...WOLCOTT
PREV DISCUSSION...SALMEN/STACHELSKI

HTTP://WEATHER.GOV/LASVEGAS
Hazardous weather outlook, Aug 29, 4:47 AM MST, 10 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAS VEGAS NV
447 AM PDT WED AUG 29 2012

AZZ001>003-036-CAZ524-526-527-NVZ015-016-018>022-300300-
NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS-
LAKE MEAD NATIONAL RECREATION AREA-EASTERN MOJAVE DESERT-
CADIZ BASIN-SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY-
LINCOLN COUNTY-NORTHEAST CLARK COUNTY-SHEEP RANGE-
SPRING MOUNTAINS-LAS VEGAS VALLEY-SOUTHERN CLARK COUNTY-
447 AM PDT WED AUG 29 2012 /447 AM MST WED AUG 29 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
ARIZONA...CALIFORNIA AND SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING THIS AFTERNOON AND EVENING
OVER MOHAVE COUNTY WITH ISOLATED STORMS EXPECTED ELSEWHERE. HEAVY
RAIN AND GUSTY WINDS WILL BE THE PRIMARY THREATS AND CONFINED TO
MAINLY MOHAVE COUNTY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SCATTERED THUNDERSTORMS ARE EXPECTED TO PRODUCE AREAS OF HEAVY
RAIN AND GUSTY WINDS THURSDAY AND FRIDAY. THE AREA OF CONCERN
SHIFTS BACK TO MOHAVE COUNTY OVER THE WEEKEND AND BECOMES MORE
ISOLATED IN NATURE EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ519>523-525-NVZ014-017-300300-
EASTERN SIERRA SLOPES-OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY-
DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT-MORONGO BASIN-
ESMERALDA AND CENTRAL NYE COUNTY-
WESTERN CLARK AND SOUTHERN NYE COUNTY-
447 AM PDT WED AUG 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CALIFORNIA AND
SOUTHERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
MUCH OF THE AREA THURSDAY AND FRIDAY FOLLOWED BY DRY CONDITIONS
OVER THE WEEKEND AND INTO EARLY NEXT WEEK. THE PRIMARY THREAT FROM
STORMS WILL BE HEAVY RAIN AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME HOWEVER...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Aug 29, 2:19 PM MST, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
219 PM PDT WED AUG 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND GST     23 WSW OPAL MOUNTAIN RA 34.99N 117.54W
08/29/2012  E60 MPH          SAN BERNARDINO     CA   PUBLIC

            ESTIMATED 60 MPH WIND GUST REPORTED BY A GAS STATION IN
            KRAMER JUNCTION.

&&

METZGER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 4:16 PM MSTAreal Flood AdvisoryVEFMohave3 hr

Nearby

Flash Flood Warnings in Arizona, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.